Publication Type:

Journal Article

Source:

Journal of Nonlinear Optical Physics and Materials, Volume 20, Number 1, p.99-107 (2011)

URL:

http://www.scopus.com/inward/record.url?eid=2-s2.0-79957730107&partnerID=40&md5=e1ee0d8e0fcc7b015fcbc0e1c8f5fa18

Abstract:

The propagation of two beams of light with slightly different frequencies through a photorefractive media is investigated. In this process, the refractive index experienced by either wave is modified with the intensity of the wave. The coupled nonlinear Schrödinger equation that models the beam propagation is derived from wave equation and solved analytically. The existence of soliton like solutions for the photorefractive media is also verified. © 2011 World Scientific Publishing Company.

Notes:

cited By (since 1996)0

Cite this Research Publication

Lad Parameswar, Sreelatha, K. Sb, and Joseph, K. Bcd d, “Coupled beam propagation through photorefractive media”, Journal of Nonlinear Optical Physics and Materials, vol. 20, pp. 99-107, 2011.